# SDR GLBA2002039

- Difficulty date: March 19, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 12,267 hours
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVER FLEW MCK, BATT-TIE ANNUN, OPENED IN FLIGHT, WOULD NOT RESET.  PERFORMED SELF TEST SEVERAL TIMES, NO FAULT FOUND.  INSPECTED AND CHECKED OKAY FOR SERVICE.
